# SDR QXEA200501356

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,234 hours, 27,224 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Dc Gener
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2278, NR 1 DC GENERATOR LIGHT WOULD NOT EXTINGUISH AFTER ENGINE START.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF DC GENERATORS PER D-8 MM CH 24-31-00, PAGES 501-504.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
